# SDR F3LA201910240128

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 05581
- Aircraft time: 24,787 hours, 9,364 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 24,791 hours, 9,365 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR EVENT AT CRUISE ALTITUDE STARTED SLIGHT AND GOT VERY STRONG ODOR. DID QRH PROCEDURE FOR ODOR IN FLIGHT, THIS DID NOT CHANGE INTENSITY OF ODOR. CORRECTIVE ACTION: PLACED ON TDI -T 1156114 FOR 60 A.C. DUE AT AC 9424 BY AUTHORITY EA# A0-21T-34386   (ENG #2 INFO NOT PART OF LP WRITE-UP SN645506  TT24794  TC9366)
